Previous |  Up |  Next

Article

References:
[1] H. Attouch: Variantional Convergence for Functionals and Operators. Pitman, London, 1984.
[2] J.-P. Aubin and A. Cellina: Differential Inclusions. Springer, Berlin, 1984. MR 0755330
[3] J.-P. Aubin and J. Ekeland: Applied Nonlinear Analysis. Wiley, New York, 1983.
[4] E. Balder: Necessary and sufficient conditions for $L_1$-strong-weak lower semicontinuity of integral functionals. Nonl. Anal. — TMA 11 (1987), 1399–1404. DOI 10.1016/0362-546X(87)90092-7 | MR 0917861
[5] V. Barbu: Nonlinear Semigroups and Differential Equations in Banach Spaces. Noordhoff International Publishing, Leyden, The Netherlands, 1976. MR 0390843 | Zbl 0328.47035
[6] M. Benamara: Points Extremaux Multi-applications et Fonctionelles Integrales. These du 3ème cycle, Université de Grenoble, 1975.
[7] H. Brezis: Operateurs Maximaux Monotones et Semigroupes de Contractions dans les Espaces de Hilbert. North Holland, Amsterdam, 1973.
[8] G. Choquet: Lectures on Analysis, Vol. II. Benjamin, New York, 1969. Zbl 0181.39602
[9] F. S. DeBlassi and G. Pianigiani: Non-convex valued differential inclusions in Banach spaces. J. Math. Anal. Appl. 157 (1991), 469–494. DOI 10.1016/0022-247X(91)90101-5 | MR 1112329
[10] J. Diestel and J. Uhl: Vector Measures, Math Surveys, Vol. 15. A.M.S., Providence, R.I., 1977. MR 0453964
[11] A. Fryszkowski: Continuous selections for a class of nonconvex multivalued maps. Studia Math 78 (1983), 163–174. MR 0730018
[12] C. Henry: Differential equations with discontinuous right-hand side for planning procedures. J. Econ. Theory 4 (1972), 545–551. DOI 10.1016/0022-0531(72)90138-X | MR 0449534
[13] F. Hiai and H. Umegaki: Integrals, conditional expectations and martingales of multivalued functions. J. Multiv. Anal. 7 (1977), 149–182. DOI 10.1016/0047-259X(77)90037-9 | MR 0507504
[14] R. Holmes: Geometric Functional Analysis and its Applications. Springer, Berlin, 1975. MR 0410335 | Zbl 0336.46001
[15] E. Klein and A. Thompson: Theory of Correspondences. Wiley, New York, 1984. MR 0752692
[16] D. Kravvaritis and N. S. Papageorgiou: Multivalued perturbations of subdifferential type evolution equations in Hilbert spaces. J. Diff. Eqns. 76 (1988), 238–255. DOI 10.1016/0022-0396(88)90073-3 | MR 0969423
[17] J.-J. Moreau: Evolution problem associated with a moving convex set in a Hilbert space. J. Diff. Eqns. 26 (1977), 347–374. DOI 10.1016/0022-0396(77)90085-7 | MR 0508661
[18] N. S. Papageorgiou: On measurable multifunctions with applications to random multivalued equations. Math. Japonica 32 (1987), 437–464. MR 0914749 | Zbl 0634.28005
[19] N. S. Papageorgiou: Convergence theorems for Banach space valued integrable multifunctions. intern. J. Math and Math. Sci. 10 (1987), 433–442. DOI 10.1155/S0161171287000516 | MR 0896595 | Zbl 0619.28009
[20] N. S. Papageorgiou: Differential inclusions with state constraints. Proceedings of the Edinburgh Math. Soc. 32 (1989), 81–98. DOI 10.1017/S0013091500006933 | MR 0981995 | Zbl 0704.49009
[21] N. S. Papageorgiou: On evolution inclusions associated with time dependent convex subdifferentials. Comm. Math. Univ. Carol. 31 (1990), 517–527. MR 1078486 | Zbl 0711.34076
[22] A. Plis: Trajectories and quasi-trajectories of an orientor field. Bull. Acad. Polon. Sci. 10 (1962), 529–531.
[23] A. Tolstonogov: Extreme continuous selectors of multivalued maps and the bang-bang principle for evolution inclusions. Soviet Math. 317 (1991), 1–8.
[24] D. Wagner: Survey of measurable selection theorems. SIAM J. Cont. Optim. 15 (1977), 859–903. DOI 10.1137/0315056 | MR 0486391 | Zbl 0407.28006
[25] J. Watanabe: On certain nonlinear evolution equations. J. Math. Soc. Japan 25 (1973), 446–463. DOI 10.2969/jmsj/02530446 | MR 0326522 | Zbl 0253.35053
[26] S. Yotsutani: Evolution equations associated with subdifferentials. J. Math. Soc. Japan 31 (1978), 623–646. DOI 10.2969/jmsj/03140623 | MR 0544681
Partner of
EuDML logo